On the Cauchy transform and complex cubic splines

Authors

  • Crăciun Iancu “Babes-Bolyai” University, Cluj-Napoca, Romania
  • Tiberiu Oproiu “Babes-Bolyai” University, Cluj-Napoca, Romania
  • Alexandru Pop “Babes-Bolyai” University, Cluj-Napoca, Romania
  • Vasile Pop

Keywords:

Cauchy transform, Hölder condition, complex cubic spline

Abstract

In this paper we approximate the Cauchy transform of a complex function on a simple closed curve, using an interpolation cubic spline function given by Iancu (1987).

Downloads

Published

2003-02-01

How to Cite

Iancu, C., Oproiu, T., Pop, A., & Pop, V. (2003). On the Cauchy transform and complex cubic splines. Rev. Anal. Numér. ThéOr. Approx., 32(1), 63-68. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2003-vol32-no1-art6

Issue

Section

Articles